Translator Disclaimer
2014 Norm-additive in modulus maps between function algebras
Juan J. Font, Maliheh Hosseini
Banach J. Math. Anal. 8(2): 79-92 (2014). DOI: 10.15352/bjma/1396640053

Abstract

The main purpose of this paper is to characterize norm-additive in modulus, not necessarily linear, maps defined between function algebras (not necessarily unital or uniformly closed). In fact, for function algebras $A$ and $B$ on locally compact Hausdorff spaces $X$ and $Y$, respectively, we study surjections $T, S:A\longrightarrow B$ satisfying $\||Tf|+|Sg|\|_Y= \||f|+|g|\|_X$ for all $f,g\in A$.

Citation

Download Citation

Juan J. Font. Maliheh Hosseini. "Norm-additive in modulus maps between function algebras." Banach J. Math. Anal. 8 (2) 79 - 92, 2014. https://doi.org/10.15352/bjma/1396640053

Information

Published: 2014
First available in Project Euclid: 4 April 2014

zbMATH: 06285264
MathSciNet: MR3189540
Digital Object Identifier: 10.15352/bjma/1396640053

Subjects:
Primary: 46J10
Secondary: 47B33, 47B38

Rights: Copyright © 2014 Tusi Mathematical Research Group

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.8 • No. 2 • 2014
Back to Top